# SDR DALA2017071405435

- Difficulty date: July 13, 2017
- Submitted: July 16, 2017
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 77,508 hours, 9,566 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Hot
- Location: Crew Rest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CREW REST UPPER ENTRY CLOSET, CAPTAIN'S SIDE CLOSET LIGHT BULB BURNED THROUGH LENS COVER (DEFORMED BY HEAT).  REPLACED LIGHT BULB AND LIGHT SWITCH.
